# SDR SWIA2019050845846

- Difficulty date: March 26, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902322
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL P/N 601R31902-322 @ DD4 IS CORRODED.  (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED PAX DOOR INTERCOSTAL P/N 601R31902-322  IAW SRM. LEAK CHECK GOOD.
